# SDR SWIA201743396

- Difficulty date: May 27, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 23,534 hours, 13,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME ATTACHED FLANGE AND WEB HAS CORROSION BETWEEN STRINGER 26L - 26R.  REPLACED THE FRAME SECTION IAW REO. LEAK CHECKED GOOD.
